# SDR ABXA9900293

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47516252
- Condition: Cracked
- Location: Bs 682
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME FITTING CRACKED AFT SIDE AT BOTTOM OF  LONGERON 11 RIGHT, STATION 682.  REPLACED FRAME FITTING IAW DC8 SRM 51-3-0 AND 51-1-21.
